# SDR SWIA2019121846963

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 409.0 AFT DOUBLER HEAVILY CORRODED BETWEEN STR 26L AND 26R (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED FS 409.00 LOWER FRAME SEGMENT DOUBLER BETWEEN STRINGER 26L AND STRINGER 26R PN: 601R32200-17 IAW CRJ-200 SRM.
